# SDR SWAA2014110433658

- Difficulty date: October 21, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 28,693 hours, 26,244 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Strap
- Part number: 5956040
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FWD BULKHEAD LOWER LATERAL PANEL SUPPORT STRAP CRACKED AT BS 817 BETWEEN RBL 0 TO RBL 37.  R & R STRAP IAW SRM & DWG.
